×

zbMATH — the first resource for mathematics

Solvability of multi-point boundary value problem at resonance. III. (English) Zbl 1054.34033
The nonlinear second-order ordinary differential equation \[ x''=f(t, x(t), x'(t)) + e(t)\,, \quad t\in (0,1), \] subject multipoint boundary conditions of four types is considered. The purpose of the paper is to study the resonant cases. Under certain growth conditions on the continuous nonlinear function \(f:[0,1]\times \mathbb R^2\to\mathbb R\), existence results are established. The main tool is the coincidence degree theory of Mawhin see, e.g., J. Mawhin [Topological degree and boundary value problems for nonlinear differential equations. Berlin: Springer-Verlag. Lect. Notes Math. 1537, 74–142 (1993; Zbl 0798.34025)].
For Parts I and II, see [Indian J. Pure Appl. Math. 33, No. 4, 475–494 (2002; Zbl 1021.34013), Appl. Math. Comput. 136, No. 2-3, 353–377 (2003; Zbl 1053.34016)].
Reviewer: Petr Girg (Plžen)

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
47J05 Equations involving nonlinear operators (general)
47N20 Applications of operator theory to differential and integral equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Feng, W.; Webb, J.R.L., Solvability of m-point boundary value problems with nonlinear growth, J. math. anal. appl., 212, 467-480, (1997) · Zbl 0883.34020
[2] Feng, W.; Webb, J.R.L., Solvability of three point boundary value problems at resonance, Nonlinear anal. theory meth. appl., 30, 3227-3238, (1997) · Zbl 0891.34019
[3] Gupta, C.P.; Ntouyas, S.K.; Tsamatos, P.Ch., Existence results for multi-point boundary value problems for second-order ordinary differential equations, Bull. Greek math. soc., 43, 105-123, (2000) · Zbl 1185.34023
[4] Gupta, C.P., A generalized multi-point boundary value problem for second order ordinary differential equations, Appl. math. comput., 89, 133-146, (1998) · Zbl 0910.34032
[5] B. Liu, J.S. Yu, Solvability of multi-point boundary value problem at resonance (I), preprint
[6] B. Liu, J.S. Yu, Solvability of multi-point boundary value problem at resonance (II), preprint
[7] B. Liu, J.S. Yu, Solvability of multi-point boundary value problem at resonance (IV), preprint
[8] J. Mawhin, Topological degree and boundary value problems for nonlinear differential equations, in: P.M. Fitzpertrick, M. Martelli, J. Mawhin, R. Nussbaum (Eds.), Topological Methods for Ordinary Differential Equations, Lecture Notes in Mathematics, vol. 1537, Springer, Berlin, 1991
[9] J. Mawhin, Topological degree methods in nonlinear boundary value problems, in: NSF-CBMS Regional Conference Series in Mathematics, Amer. Math. Soc., Providence, RI, 1979 · Zbl 0414.34025
[10] Il’in, V.A.; Moiseev, E.I., Nonlocal boundary value problem of the first kind for a sturm – liouvilla operator in its differential and finite difference aspects, Differential equations, 23, 803-810, (1987) · Zbl 0668.34025
[11] Il’in, V.A.; Moiseev, E.I., Nonlocal boundary value problems of the second kind for a sturm – liouville operator, Differential equations, 23, 979-987, (1987) · Zbl 0668.34024
[12] Bitsadze, A.V., On the theory of nonlocal boundary value problems, Sov. math. dokl., 30, 8-10, (1984) · Zbl 0586.30036
[13] Bitsadze, A.V., On a class of conditionally solvable nonlocal boundary value problems for harmonic functions, Sov. math. dokl., 31, 91-94, (1985) · Zbl 0607.30039
[14] Bitsadze, A.V.; Samarskii, A.A., On some simple generalizations of linear elliptic boundary problems, Sov. math. dokl., 10, 398-400, (1969) · Zbl 0187.35501
[15] Ma, R.Y., Existence theorems for second order m-point boundary value problems, J. math. anal. appl., 211, 545-555, (1997) · Zbl 0884.34024
[16] Gupta, C.P., A second order m-point boundary value problem at resonance, Nonlinear anal. theory meth. appl., 24, 1483-1489, (1995) · Zbl 0824.34023
[17] Gupta, C.P., Solvability of a multi-point boundary value problem at resonance, Results math., 28, 270-276, (1995) · Zbl 0843.34023
[18] Gupta, C.P., Existence theorems for a second order m-point boundary value problem at resonance, Int. J. math. sci., 18, 705-710, (1995) · Zbl 0839.34027
[19] O’Regan, D., Existence theory for nonlinear ordinary differential equations, (1997), Kluwer Academic Publishers Dordrecht · Zbl 1077.34505
[20] O’Regan, D., Theory of singular boundary value problems, (1994), World Scientific Singapore · Zbl 0808.34022
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.